# SDR SWIA201127418

- Difficulty date: August 27, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 19,801 hours, 16,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 AND NR 4 OVERHEAD EMERGENCY LIGHTS ARE BURNT OUT.  (FLT 6479)  RELAMPED EMERGENCY LIGHT.
